# SDR GTIA2020060135190

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 4,578 hours, 2,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE WILL NOT TEST.  R & R MEGAPHONE AT L1 DOOR IAW DRAWING NKS320-232-SPACEFLEX-EQ.
